Ask Health Experts and Get Answers to Your Health Question ASAP
Do you develop bumps after shaving your beard?
Duration of symptoms?
Any other medical illness?
Are you taking any medicines?
its been happening for a few years now and will occur with in a few weeks of shaving my beard to clear symptoms
I have high blood pressure that is controlled (medication: metoprolol Tartrate 300mg TiD)
elevated Cholesterol (just started lipator 40 mg qd)
I just started fish oil tabs and take vitamines
81 mg enteric coated aspirin qd
Hi,Thanks for providing more information.
As per your description,it looks more like :--allergic contact dermatitis to your shaving cream or after shave or it is folliculitis(infection of one or more hair follicules in the beard area) due to shaving.If possible to change the brand of your shaving cream and after shave.You need to apply fucidin cream mixed with desonide cream over the face twice a day for 7 days and surely your lesions will heal.You need to take tablet loratidine 5 mg once in the morning.It could also occur due to the opposite direction of shaving.Its best to shave in the direction of hair growth and not in the opposite direction.
If your symptoms'll persist then it's good to consult a dermatologist for a clinical examination and further prescribed medications.
Hope this helps.Please rate me high if you are satisfied with our conversation.In case you have further query press reply to expert button.Bonus and positive feedback are appreciated.Thanks.